# SDR R61A2021090600691

- Difficulty date: August 20, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 27,563 hours, 19,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PAX FLOOR STRUCTURE CORROSION ON LEFT SILL AT FR16 LBL46. PAX FLOOR STRUCTURE, CORRODED LEFT SILL AT FR16 LBL46 REPLACED IAW SRM 51-41-02 AND SRM 51-43-02.
